# SDR SWIA201541392

- Difficulty date: July 26, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 32,574 hours, 19,524 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU BAY FLOOR CRACKED ON RT SIDE AT FS 193.00.  REPAIRED RT TRU BAY FLOOR CRACK IAW STS EA.
